Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Admissibility and nonlinear Volterra integral equations

Author: R. K. Miller
Journal: Proc. Amer. Math. Soc. 25 (1970), 65-71
MSC: Primary 45.13
MathSciNet review: 0257674
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nonlinear perturbations of linear Volterra integral equations are studied in an abstract setting which contains and generalizes some earlier results on the same problem. The perturbed problem is first written as a variation of constants equation on a Fréchet space. It is then shown that standard fixed point theorems may be applied if the linear equation is admissible w.r.t. a Banach subspace of the Fréchet space. This theory is applied to an example where $ {L^2}$-stability is proved.

References [Enhancements On Off] (What's this?)

  • [1] J. L. Massera and J. J. Schäffer, Linear differential equations and function spaces, Pure and Appl. Math., vol. 21, Academic Press, New York, 1966. MR 35 #3197. MR 0212324 (35:3197)
  • [2] C. Corduneanu, Problèmes globaux dans la théorie des èquations integrals de Volterra, Ann. Mat. Pura Appl. (4) 67 (1965), 349-363. MR 32 #331. MR 0182849 (32:331)
  • [3] -, Some perturbation problems in the theory of integral equations, Math. Systems Theory 1 (1967), 143-155. MR 35 #4773. MR 0213919 (35:4773)
  • [4] H. A. Antosiewicz, Un analogue du principle du point fixe de Banach, Ann. Mat. Pura Appl. (4) 74 (1966), 61-64. MR 34 #4962. MR 0205127 (34:4962)
  • [5] R. K. Miller, On the linearization of Volterra integral equations, J. Math. Anal. Appl. 23 (1968), 198-208. MR 37 #5635. MR 0230070 (37:5635)
  • [6] R. K. Miller, J. A. Nohel and J. S. W. Wong, Perturbations of integral equations, J. Math. Anal. Appl. 24 (1969), 676-691. MR 0240573 (39:1920)
  • [7] I. W. Sandberg, On the $ {\mathcal{L}_2}$-boundedness of solutions of nonlinear functional equations, Bell System Tech. J. 43 (1964), 1581-1599. MR 30 #1416. MR 0171185 (30:1416)
  • [8] G. Zames, On the input-output stability of time-varying nonlinear feedback systems. I, II, IEEE Trans. Automatic Control AC-11 (1966), 228-238; 465-476.
  • [9] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloq. Publ., vol. 19, Amer. Math. Soc., Providence, R. I., 1934; reprint, 1967. MR 1451142 (98a:01023)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.13

Retrieve articles in all journals with MSC: 45.13

Additional Information

Keywords: Nonlinear Volterra integral equations, perturbations theory, stability theory, admissibility
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society